MathSciNet Relay Station
MathSciNet bibliographic data
MR2336305 46E35 (35J20 53C21)
Yang, Yunyan A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface. Trans. Amer. Math. Soc. 359 (2007), no. 12, 5761–5776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement